# SDR SIMA20180211002

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 33,350 hours, 29,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15041
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS-1 CHECK,  FOUND THE LT FRONT AREA OF WING EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY IAW  33-700-19.
